Journal article icon

Journal article

TORSION IN CERTAIN RELATIVELY FREE GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/blms/27.4.327

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
Volume:
27
Issue:
4
Pages:
327-333
Publication date:
1995-07-05
DOI:
EISSN:
1469-2120
ISSN:
0024-6093
URN:
uuid:191467f5-37e8-47f0-aa6d-ac08b6e2bf34
Source identifiers:
26750
Local pid:
pubs:26750

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP